MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Asystole (4442); Insufficient Information (4580)
Date of Event 07/12/2025
Type of Reportable Event Death
Event or Problem Description
It was reported there was a death of a patient because the customer did not receive an alarm.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporting institution phone number: (b)(6).
 
Additional Manufacturer Narrative
A remote support engineer (rse) logged in remotely and viewed the clinical audit logs at the time of the event.There were multiple red alarms generated during the time of the event.Additionally, multiple technical alarms were generated during the time of the event as well.A philips product support engineer (pse) investigated the logs and confirmed the device operated as intended and generated red alarms as well as technical alarms during the time of the event.A philips clinical product specialist (cps) reviewed the logs and configuration file of the patient monitor.The cps determined the monitor volume was set 1 with the possibility of going to 0.The cps stated alarm latching is off for audible and visual, meaning alarms could generate, play alarm very briefly and stop without user interaction.With the alarm volume at 1, it could be perceived that there was a delay when a brief alarm generates and plays a sound.The alarm stops because the alarm condition ended and then alarm generated again, this alarm lasting longer was noticed giving the impression that it was delayed.Most alarms in this case were generated and ended within 1-5 seconds, sometimes even in the same second.The cps concluded the device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22797519
Report Number1218950-2025-000463
Device Sequence Number18345191
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.0.0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown